2 months free of Finasteride, still suffering


#1

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)? US

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)

What is your current age, height, weight? 37, 6’1", 200 lbs

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
finasteride

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)? 1 mg/daily

What condition was being treated with the drug? hairloss

For how long did you take the drug (weeks/months/years)? 2.5 months

How old were you, and WHEN (date) did you start the drug? 37, July 2018

How old were you when you quit, and WHEN (date) did you quit? September 2018

How did you quit (cold turkey or taper off)? cold turkey

How long into your usage did you notice the onset of side effects? a month

What side effects did you experience that have yet to resolve since discontinuation? shrinkage, abnormal/weak/delayed ejaculation, erectile dysfunction, anxiety, abnormal sensation and sensitivity

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
[ X] Erectile Dysfunction
Complete Impotence
[ X] Loss of Morning Erections
[ X] Loss of Spontaneous Erections
[ X] Loss of Nocturnal Erections
Watery Ejaculate
[ X] Reduced Ejaculate
[ X] Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
[ X] Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
[ X] Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
[ X] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
[ X] Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
[X ] Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug? Zinc and Maca supplements

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)? i have only had one post-drug blood test and my testosterone levels were normal, even a bit high

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

A month into the drug I noticed that it was difficult to sustain an erection like I used to, and that ejaculation felt abnormal and different, not satisfying or complete. Sometimes erections were smaller than usual and painful, and I could barely cum at all. I finally quit after a little over 2 months, hoping that the symptoms would go away as I was told they would when I started this awful medication. They didn’t, and haven’t, after 2 months, which I guess makes my condition “persistent.” The problems are not consistent though and seem to be very (very) gradually improving; on occasion I will have an erection as big and hard as before the drug, but it doesn’t last like it used to and ejaculation is still abnormal. My libido levels are the same as always, very high, but my body just won’t respond properly. I have noticed some changes to mood but honestly I can’t tell if that is just overwhelming anxiety about these sexual issues maybe never going away, which I now understand is a possibility. There are so many horror stories. I am hoping that my body is recovering, just more slowly than I would obviously like. I can’t accept that my sex life is just…over. There has to be a way back to normal. I can’t believe a drug this dangerous is so easily available; I know several friends who are on it with no problems and I thought it would probably be fine. Will never forgive myself. Any advice or encouragement would be appreciated about how to recover and how long it’s taken people. Please don’t scare me any further saying recovery is impossible. Thanks


#2

Hey man, I’m in the exact same place as you were and I was wondering if things improved/resolved fully since your post. Thanks!


#3

Unfortunately no, things haven’t resolved and seem to have plateaued with no end in sight. I’ll never forgive myself for taking this poison. Hope you have better luck.


#4

its odd that your libido is normal, but only your erections are weak. I have the exact opposite. You get a check up from a physician and try cialis.